# SDR MASA200500551

- Difficulty date: July 14, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 17,235 hours, 12,989 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2491
- Condition: Unknown
- Location: Spoilers
- Part time: 185 hours, 138 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 6678 LAS - ABORTED TAKEOFF AND RETURN TO THE GATE DUE TO A CONFIG SPOILER WARNING.  MX REPLACED LT SPOILERON PCU AND PERFORMED HIGH SPEED TAXI RUNS.  OPS CHECKED GOOD WITH NO FUTHER FAULT IN MDC.
